MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,AEROMIST COLORS ,CHARCOAL

MEDLINE INDUSTRIES, LP; COMPRESSOR,AEROMIST COLORS ,CHARCOAL
Catalog Number HCS70004C
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the nebulizer was "not misting" causing her to miss her "ipratropium bromide and albuterol sulfate" medications for "about 1 week".The customer reported she replaced the filter and "attachments" with no resolve.The customer reported when she took it to the medical device store they stated there was "no air compression".The customer reported she did not experience any respiratory symptoms as a result of the reported issue.The customer reported she bought a new device, is receiving her medication, and is doing "fine".The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the nebulizer was "not misting" causing her to miss her "ipratropium bromide and albuterol sulfate" medications for "about 1 week".

Common Device Name
COMPRESSOR,AEROMIST COLORS ,CHARCOAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20832926
Report Number1417592-2024-00993
Device Sequence Number20992192
Product Code BTI
UDI-Device Identifier00888277415044
UDI-Public00888277415044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS70004C
Device Lot Number6462106
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient Weight107 KG